MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SWISSPLUS OCTAGON 4. 1MM 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SWISSPLUS OCTAGON 4. 1MM 10MM; DENTAL IMPLANT
Model Number OPB8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994); Osteolysis (2377)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the implant at tooth site # 28 was removed due to peri-implantitis, with inflammation and pain.
 
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient identifier: not provided.Fax number: not provided.Pma/510(k) number: additional number: k002188.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text : summary investigation.
 
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL SWISSPLUS OCTAGON 4. 1MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12821472
Report Number0002023141-2021-03286
Device Sequence Number11177968
Product Code DZE
UDI-Device Identifier00889024015821
UDI-Public(01)00889024015821(17)220531(10)63659780
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K011245
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/31/2022
Device Model NumberOPB8
Device Catalogue NumberOPB10
Device Lot Number63659780
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer01/07/2022
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexMale
Patient Weight70 KG